Pathogenic microbes of the oral environment.

Park, A.W. and Yaacob, H.B. (1994) Pathogenic microbes of the oral environment. The Journal of Nihon University School of Dentistry, 36 (1). pp. 1-33. ISSN 0029-0432, DOI 8207501.

Full text not available from this repository.
Official URL:
Item Type: Article
Additional Information: Faculty of Dentistry, University of Malaya, Kuala Lumpur.
Uncontrolled Keywords: Bacteria/pathogenicity; Bacterial Adhesion; Candida/pathogenicity
Subjects: R Medicine
Divisions: Faculty of Dentistry
Depositing User: Mr. Faizal Hamzah
Date Deposited: 02 Jun 2011 01:49
Last Modified: 21 Oct 2014 00:57

Actions (login required)

View Item View Item